Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having irritation in penis and infection. Have applied NUFORCE-GM cream. Suggest?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5176 Questions
from last two days im hving a irritation in my penis, small type of infection what I feel, but right now I am travelling and cannot take a propoer medicine as I dont know the language here, I need your suggestion on what I should do , I have NUFORCE-GM which I apply time to time, is there any solution you can suggest,
Posted Sun, 10 Nov 2013 in Men's Health
Answered by Dr. P. T. Patil 17 minutes later
Brief Answer:
It is mostly due to UTI.

Detailed Answer:
Thanks for your query.Based on the facts that you have posted it appears that you have irritation of penis since 2 days but you can have any medication as you are travelling .

The cream Nuforce that you have is a steroid cream and will not of any help to control your symptoms.

If you are travelling in your own country there should not be problem in getting antibiotic like Norfloxacin after consulting the local Dr there .

Please ensure to drink more water this will help you to keep urine dilute and help to relieve dysuria to some extent.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you .
Thanks and Regards.
Above answer was peer-reviewed by
Follow-up: Having irritation in penis and infection. Have applied NUFORCE-GM cream. Suggest? 16 minutes later
I am presently in cambodia and its tough to get a medicine here due to language problem.
I have some normal antidote like actified.or azithromycin will they help.
The irritation is nt XXXXXXX its at the outer surface of.penis i feel .
Can i apply normal cold cream.also?
Answered by Dr. P. T. Patil 35 minutes later
Brief Answer:
You can take Azithrocin.

Detailed Answer:
Thanks for follow up.
Azithrocin is an antibiotic that you have with you .You can take it twice daily
Dr.Patil.for 4-5 days and apply normal cold cream to have soothing effect.
Hope this will help to get cured.
Thanks and Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor